A female asked:
Disclaimer

blurred vision from anesthesia two weeks after rotator cuff surgery . eyes red and glassy otherwise good outcome.

1 doctor answer
Dr. Susan Rhoads
37 years experience Family Medicine
Call your doctor: This may be a side effect due to a medication you are talking. Call your doctor and check. Otherwise, see an eye doc to find out what is going on. Glad the shoulder is doing fine!
Answered on Mar 16, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Coughing as : you woke up from anesthesia can cause this. Maybe sore till redness is gone.
1
1 thank
A 22-year-old female asked:
Dr. Richard Carlin
49 years experience Ophthalmology
No worries: Subconjunctival hemorrhages after Lasik are not uncommon. They are broken capillaries from the suction during the making of the flap. They require no ... Read More
A 61-year-old female asked:
Dr. William Dieck
37 years experience Ophthalmology
Yes: Sound like you are going to be treated for narrow angles with a laser iridotomy. Pilocarpine can cause irritation-- red ey. It also causes the pupil ... Read More
A female asked:
Dr. Neil Notaroberto
28 years experience Ophthalmology
Cataract surgery may: have prolonged or late onset inflammation in some individuals. If this occurs after the normal post-operative course of topical medications then an ex ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month